# SDR USAA2013012800027

- Difficulty date: January 14, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 66,119 hours, 42,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545771
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FUSELAGE SKIN BS 986.5, S28R.  REPAIRED FUSELAGE SKIN BS 986.5, S28R IAW EA  502589.
